Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 101, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 23, 2010, 12:49 AM CDT for Minnehaha County, Moody County, South Dakota; 4 counties in Minnesota. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2010, 12:49 AM CDT (05:49 UTC)
- Expired
- Jun 23, 2010, 1:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lyon County, MN, Murray County, MN, Pipestone County, MN, Rock County, MN, Minnehaha County, SD, Moody County, SD
The radar
The Sioux Falls radar (KFSD), 68 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 7:56 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 5.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
704
WUUS53 KFSD 230549
SVRFSD
MNC083-101-117-133-SDC099-101-230630-
/O.NEW.KFSD.SV.W.0101.100623T0549Z-100623T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1249 AM CDT WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LYON COUNTY IN SOUTHWEST MINNESOTA...
WESTERN MURRAY COUNTY IN SOUTHWEST MINNESOTA...
PIPESTONE COUNTY IN SOUTHWEST MINNESOTA...
NORTHERN ROCK COUNTY IN SOUTHWEST MINNESOTA...
NORTHEASTERN MINNEHAHA COUNTY IN SOUTHEAST SOUTH DAKOTA...
SOUTHERN MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA...
* UNTIL 130 AM CDT
* AT 1249 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JASPER...OR 13
MILES SOUTH OF PIPESTONE...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EDGERTON...PIPESTONE AND PIPESTONE NATIONAL MONUMENT AROUND 1255 AM
CDT...
WOODSTOCK AND HOLLAND AROUND 105 AM CDT...
LAKE WILSON AND CHANDLER AROUND 110 AM CDT...
RUTHTON AROUND 115 AM CDT...
CURRENT LAKE...SLAYTON AND FLORENCE AROUND 120 AM CDT...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HATFIELD
AND HADLEY.
THE STRONGEST PART OF THE STORM WAS CURRENTLY MOVING TO NEAR JASPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4395 9568 4384 9598 4385 9605 4382 9606
4366 9649 4397 9679 4420 9620 4420 9609
4424 9608 4428 9599
TIME...MOT...LOC 0549Z 231DEG 36KT 4386 9628
WIND...HAIL 60MPH <1.00IN
$$
MJF1 follow-up statement
233
WWUS53 KFSD 230627
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
127 AM CDT WED JUN 23 2010
MNC083-101-117-133-SDC099-101-230636-
/O.EXP.KFSD.SV.W.0101.000000T0000Z-100623T0630Z/
LYON MN-PIPESTONE MN-MURRAY MN-ROCK MN-MOODY SD-MINNEHAHA SD-
127 AM CDT WED JUN 23 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MINNEHAHA...
SOUTHERN MOODY...NORTHERN ROCK...WESTERN MURRAY...PIPESTONE AND
SOUTHWESTERN LYON COUNTIES WILL EXPIRE AT 130 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4395 9568 4384 9598 4385 9605 4382 9606
4366 9649 4397 9679 4420 9620 4420 9609
4424 9608 4428 9599
TIME...MOT...LOC 0626Z 231DEG 36KT 4409 9588
$$
MJFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:05 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jun 22, 9:05 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
905 PM CDT TUE JUN 22 2010
.DISCUSSION...
WARM FRONT PRESENTLY SITUATED THROUGH SOUTHEASTERN NEBRASKA THROUGH
CENTRAL IOWA...LYING JUST TO THE SOUTHEAST OF OUR CWA. LOW
PRESSURE/SECONDARY BOUNDARY LOCATED THROUGH CENTRAL SOUTH DAKOTA
WITH A COMPLEX OF THUNDERSTORMS...SOME SEVERE...EXTENDING FROM NORTH
CENTRAL SOUTH DAKOTA INTO NORTH CENTRAL NEBRASKA AT THIS TIME...AND
BEARING DOWN ON OUR CWA. INCREASED POPS OVER PORTIONS OF OUR AREA
WITH THE MCS MOST LIKELY TRACKING EASTWARD ACROSS OUR CWA OVERNIGHT.
OTHERWISE...ONLY MINOR EDITS MADE DUE TO IMPENDING SEVERE WEATHER.
UPDATES OUT.
&&
.PREV DISCUSSION...
BATCH OF ELEVATED CONVECTION NEAR KBBW AT 20Z LIFTING TO NORTHEAST
AND SHOULD BE LOCATED NEAR KSUX AFTER 22Z. 18Z KOMA SOUNDING
INDICATED THIS AREA STILL HAS A FAIRLY STRONG CAP...AND HAVE REDUCED
POPS THIS EVENING DOWN TO 30 PERCENT ACROSS NORTHWEST IOWA. THIS IS
IN CONTRAST TO THE HRRR MODEL...WHICH SUGGEST CONVECTION MOVING INTO
THE SOUTHERN EDGE OF THE FORECAST AREA AT 20Z. SUBTLE WARM FRONT
LIFTING NORTH ACROSS NEBRASKA...LOCATED SOMEWHERE NEAR KOFK-KDNS
WITH GUSTY SOUTHEAST WINDS INCREASING SOUTH OF THE FRONT. IF A STORM
IS ABLE TO BECOME SURFACE BASED ACROSS NORTHWEST IOWA THIS
EVENING...STEEP LAPSE RATE ALOFT SHOULD ALLOW THE STORMS TO BECOME
SEVERE FAIRLY RAPIDLY PRODUCING LARGE HAIL AND THE POTENTIAL FOR A
TORNADO OR TWO.
FURTHER OFF TO THE WEST...CU FIELD DEVELOPING FROM KVTN TO KATY
ALONG STATIONARY FRONT. AS UPPER LEVEL WAVE MOVING OUT OF THE
PANHANDLE OF NEBRASKA LIFTS TO THE NORTHEAST...THIS SHOULD PROVIDE
SUFFICIENT LIFT TO CAUSE STORMS TO DEVELOP ACROSS CENTRAL NEBRASKA
INTO CENTRAL SOUTH DAKOTA IN THE 00-02Z TIME FRAME. THESE STORMS
ARE EXPECTED TO DEVELOP INTO A WELL DEVELOPED TRAILING STRATIFORM
SQUALL LINE...WITH A STRONG POTENTIAL FOR DAMAGING WINDS. AS THE LOW
LEVEL JET INCREASES TO 30-40 KNOTS...EFFECTIVE TOTAL SHEAR IN EXCESS
OF 55 KNOTS...EXPECT STORMS TO CREATE DAMAGING WINDS IN EXCESS OF 70
MPH. NIGHT SHIFT WILL NEED TO KEEP AN EYE ON POTENTIAL OF A WAKE
LOW DEVELOPING ON THE BACK EDGE OF SQUALL LINE. /BT
STRONG SPRINGLIKE UPR WAVE MOVES EWD OVER CWA WED...AND MODELS STILL
SHOW LINGERING SHRA MOVG OVER MAINLY NERN HLF CWA IN THE MRNG...WITH
A SLIGHT CHC OF INSTABLITY -TSRA IN THE AFTN. THIS WAVE DRAWS IN
RELATIVELY COOLER AND GRADUALLY DRIER AIR WITH BRISK NWLY FLOW DURG
DAY. PLEASANT HIGH PRES SETTLES SEWD OVER CWA WED NGT AND THU MRNG
WITH DECENT RADIATIONAL COOLING. WILL BE A NICE BREAK FROM AIR
CONDITIONING FOR WED THRU THU NGT BEFORE SLY FLOW OF WARMER AND MORE
HUMID AIR MOVES BACK IN FOR FRI WITH STG SLY FLOW. APPEARS TO BE
ENUF MID LVL INSTABILITY WITH RETURN FLOW TO KEEP IN CHCS OF TSTMS
DVLPG OVER NWRN HLF CWA LATER THU NGT...MOVG THRU NRN CWA FRI MRNG
BEFORE CAP TAKES OVER. THEN A DECENT WAVE MOVES EWD OVER NRN PLAINS
THIS WEEKEND BRINGING CHCS OF TSTMS NRN CWA FRI NGT INTO SAT...AND
OVER ERN CWA SAT NGT WITH CDFNT...PROBABLY A LIT SLOWER THAN MODELS.
THEN SUN THRU TUES SHOULD FINALLY BE ON THE DRY AND WARM SIDE WITH
BUILDING UPR HIGH BUT WITH INCRG HUMIDITY WITH CORN EVAPORATION./
RYRHOLM
&&
.AVIATION...
THUNDERSTORM CHANCES WILL INCREASE THROUGH THE EVENING...AS STORMS
DEVELOP ACROSS CENTRAL NEBRASKA AND CENTRAL SOUTH DAKOTA. THESE
STORMS ARE EXPECTED TO EVOLVE INTO A SQUALL LINE AND MOVE THROUGH
OVERNIGHT. SOME STORMS MAY BE SEVERE TONIGHT...PRODUCING 60 KT OR
GREATER WINDS AND HEAVY RAINFALL. BEST CHANCES FOR STRONG DAMAGING
WIND APPEARS TO BE ALONG AND SOUTH OF INTERSTATE 90...AFFECTING BOTH
THE KFSD AND KSUX TERMINALS BETWEEN 05 AND 10Z.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR IAZ001>003-
012>014-020>022-031-032.
MN...NONE.
NE...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR NEZ013-014.
SD...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR SDZ050-057>071.
&&Hazardous weather outlook, Jun 22, 11:21 AM CDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1121 AM CDT TUE JUN 22 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-231200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1121 AM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... BY LATE THIS AFTERNOON INTO THE EARLY EVENING...A FEW THUNDERSTORMS COULD DEVELOP OVER NORTHWEST IOWA AND FAR SOUTHEAST SOUTH DAKOTA IN A VERY UNSTABLE ENVIRONMENT. IF THE STORMS CAN DEVELOP...HAIL TO THE SIZE OF BASEBALLS AS WELL AS TORNADOES WILL BE A THREAT. THE MAIN THREAT FOR THESE STORMS WILL BE SOUTH OF A VERMILLION TO SPENCER IOWA LINE. TONIGHT...MAINLY AFTER 9 PM CDT...A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP AND MOVE INTO THE AREA. WIND GUSTS TO 80 MPH AND HEAVY RAINFALL WILL BE THE MAIN THREATS WITH THESE STORMS. THE MAIN THREAT WILL BE WEST OF INTERSTATE 29 AND SOUTH OF HIGHWAY 34 BEFORE MIDNIGHT AND ALONG AND EAST OF INTERSTATES 29 AND 90 AFTER MIDNIGHT. FLOODING... AN AREA OF STRONG THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT...WITH HEAVY RAIN A POSSIBILITY. AREAS ALONG AND SOUTH OF INTERSTATE 90 IN SOUTHEASTERN SOUTH DAKOTA INTO NORTHWEST IOWA WILL SEE THE THREAT FOR ONE TO THREE INCHES OF RAIN...ESPECIALLY IF A FEW AFTERNOON THUNDERSTORMS CAN DEVELOP...WHICH WOULD EXACERBATE THE PROBLEMS. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AREA THROUGH WEDNESDAY MORNING. FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS ALONG PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN SOUTHEAST SOUTH DAKOTA...THOUGH RIVER LEVELS ARE SLOWLY FALLING IN MANY AREAS. THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE FORESEEABLE FUTURE. AREAL FLOODING OF SMALL STREAMS AND CREEKS ALSO CONTINUES IN SOUTH CENTRAL SOUTH DAKOTA BETWEEN THE JAMES RIVER AND MISSOURI RIVER...RESULTING IN NUMEROUS ROAD CLOSURES IN RURAL AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM ACROSS NORTHWEST IOWA AND WEST OF THE JAMES RIVER VALLEY AFTER 5 PM...AND LIKELY ACROSS THE AREA AFTER 9 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 23, 12:19 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1219 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND GST 4 SW CRAIG 42.85N 96.37W
06/22/2010 E60 MPH PLYMOUTH IA EMERGENCY MNGR
&&
LAFLINLocal storm report, Jun 23, 12:21 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1221 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND GST HURON 44.36N 98.22W
06/23/2010 M61 MPH BEADLE SD ASOS
&&
LAFLINLocal storm report, Jun 23, 12:23 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1223 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND GST HURON 44.36N 98.22W
06/23/2010 M63 MPH BEADLE SD ASOS
&&
LAFLINLocal storm report, Jun 23, 12:24 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1224 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND GST HURON 44.36N 98.22W
06/23/2010 M70.00 MPH BEADLE SD ASOS
&&
LAFLINLocal storm report, Jun 23, 12:27 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1227 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD HAWARDEN 43.00N 96.48W
06/23/2010 SIOUX IA TRAINED SPOTTER
WATER OVER THE CURBS
&&
LAFLINLocal storm report, Jun 23, 12:45 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1245 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM FLASH FLOOD SPENCER 43.15N 95.15W
06/22/2010 CLAY IA BROADCAST MEDIA
STREETS AND SMALL STREAMS IN THE SPENCER CITY LIMITS ARE
FLOODED.
&&
TRMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:55 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Jerauld | 50 min |
| Jun 22, 10:16 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Yankton | 44 min |
| Jun 22, 10:39 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 36 min |
| Jun 22, 10:43 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Douglas, Gregory, Jerauld | 47 min |
| Jun 22, 11:13 PM CDT | Flash Flood Warning | FSD | Clay, Yankton | 3 hr |
| Jun 22, 11:26 PM CDT | Tornado Warning | FSD | Lincoln, Union | 49 min |
| Jun 22, 11:44 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Hutchinson, Turner, Yankton | 46 min |
| Jun 22, 11:59 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Davison, Hanson, Hutchinson, McCook, Miner and 1 more | 46 min |
| Jun 23, 12:07 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Hanson, Kingsbury, Lake, Miner, Sanborn | 38 min |
| Jun 23, 12:15 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 30 min |
| Jun 23, 12:21 AM CDT | Flash Flood Warning | FSD | Lincoln, Union | 5 hr |
| Jun 23, 12:31 AM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 44 min |
| Jun 23, 12:37 AM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Miner, Minnehaha, Moody, Turner | 38 min |
| Jun 23, 12:42 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Brookings, Kingsbury, Lake, Miner | 33 min |
| Jun 23, 1:08 AM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Minnehaha, Moody | 12 min |
| Jun 23, 1:25 AM CDT | Severe Thunderstorm Warning | FSD | Lake, Minnehaha, Moody | 35 min |
| Jun 23, 2:49 AM CDT | High Wind Warning | FSD | Brookings, Moody | 2 hr |
| Jun 23, 7:06 AM CDT | Areal Flood Warning | FSD | Brule, Charles Mix, Gregory | 15 hr |
| Jun 23, 1:42 PM CDT | River Flood Warning | FSD | McCook, Minnehaha | 21 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Severe Thunderstorm Warnings in South Dakota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.